Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi doctor, I used minoxidil topical solution usp 5%w/v for beard growth as I have a patchy beard. After using it for 3 days i'm feeling dizziness. And feeling like my vision spanning around. If that is a side effect of using minoxidil, how many days it last the effect or what medication I should take to come out of it. Or will the side effect stays long. Please help me.

1 Doctor Answered
It may last few hours or a day. If you have not used for long time. No medicine is required if it stops.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.